# SDR GAIA99168

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024620
- Condition: Overheated
- Location: Bs 720
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 2032 - DEN-MHR - DURING CRUISE, THE GASPER FAN OVERHEATED, SMELL SMOKE, SHORTLY THEREAFTER THE GASPER FAN CIRCUIT BREAKER TRIPPED.  THE AIRCRAFT CONTINUED ON TO MHR AND MADE A SAFE LANDING.  REMOVED INOPERATIVE GASPER FAN.  INSTALLED NEWLY OVERHAULED GASPER FAN.  OPERATIONAL CHECK CARRIED OUT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
